# SDR SWIA200515095

- Difficulty date: May 31, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 15,742 hours, 23,865 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0718
- Condition: Inoperative
- Location: Rt Rudder
- Part time: 11,958 hours, 17,833 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO PRESS RIGHT RUDDER FAST 2" OF CENTER.  REPLACED BLUE RUDDER ACTUATOR IAW 27-22-00.  OPERATIONAL CHECK GOOD.
